# SDR CA071029009

- Difficulty date: October 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 3,911 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shaft
- Part number: 273A45141
- Condition: Contaminated
- Location: Nlg
- Part time: 6,885 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT AFTER TAKEOFF, (THE NOSE GEAR INDICATES DOWN IN THE UP POSITION. WHEN GEAR HANDLE PUT IN THE OFF POSITION, THE NOSE GEAR CAME DOWN.) THE FLIGHT RETURNED TO BASE AND MADE AN UNEVENTFUL LANDING.  MANUAL EXTENSION ARM FOUND IN THE EXTEND POSITION AND WOULD NOT RELEASE. PAINT FOUND ON THE P/N 273A4514-1 SHAFT. PAINT REMOVED, MICARTA BUSHINGS CLEANED AND SHAFT REINSTALLED IAW OHM 32-35-05 AND SOPM 20-50-01. NOSE GEAR RETRACT TEST C/W IAW AMM 32-33-00 WITH NO FAULT FOUND.  HAVE ADVISED MFG OF THE EVENT AND THE REPORT OF PAINT FOUND ON THE SHAFT ASSEMBLY. (TC NR 20071029009)
